# SDR HNAA2020030600089

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 36,403 hours, 32,414 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 600FT HEARD LOUD PO FOLLOWED BY E1 AUTO SHUT DOWN. ATTEMPTED RESTART TO NO AVAIL....FIX: R&RD #1 ENG IAW W/C 71-00-00. OPS CHECK/LEAK CHECK GOOD.
